# SDR QXEA2008120401220

- Difficulty date: November 28, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 5,032 hours, 5,159 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOI - "R DOOR" GEAR INDICATOR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  FERRY TO PDX FOR REPAIR.  PSEU - RGDRCL UNREASONABLE FAR, FLT LEG 03.  RGDRCL RIGGING NEAR GAP TOO LARGE.  ADJUSTED SENSOR S-20 IAW AMM TASK 32-61-06-830-801.  FOUND NR 2 MLG FWD DOOR (LEFT DOOR) HAD A GAP BETWEEN FWD END + NACELLE.  ADJUSTED DOOR IAW TASK 32-12-11-830-801.  PERFORMED OPS TEST OF LANDING GEAR PRIMARY EXTENSION AND RETRACTION IAW 32-31-00-710-801.  TR 32-240.  OPS TEST GOOD.  GEAR LIGHTS INDICATE NORMALLY.  RETURNED TO SERVICE.  NO PARTS.
